# SDR CA111003013

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 24,133 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 131823H
- Condition: Burned
- Location: Vacuum Venturi
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) AS THE AIRCRAFT CLIMBED THROUGH 14,000 FT,  CABIN WOULD START CLIMBING AT THE RATE OF 1000 FT PER MIN AT 20,500 FEET, IT WOULD START WORKING PROPERLY.  ON INSPECTING THE VENTURI, IT WAS NOTED THAT BOTH LINES THAT GO FROM THE VENTURI TO THE TEST PORTS IN THE AISLE WAS FOUND BOTH BURNED OFF OVER AS PERIOD OF TIME. NEW HOSES WERE INSTALLED AND TESTED AND FOUND TO BE THE PROBLEM.
